Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Took unwanted 72 after having unprotected sex. What could be causing delayed periods?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Dear Sir,
I had sex with my girlfriend on 21.10.2013. We have taken protection for the first time but din not taken protection for the second time. And due to afraid of that she took unwanted 72 in the 60th hour. Her last period was on 28.09.2013 and as it takes 28 days for the next period but she dont have till now.
So please guide me in this regard...Is there any threat to her or everything allright????

I want your valuable suggestion in this regard sir. Please kindly help me..
Posted Sun, 17 Nov 2013 in Birth Control
Answered by Dr. Rhea Chanda 8 minutes later
Brief Answer:
Hormonal imbalance

Detailed Answer:

The unwanted 72 that she has taken will cause a delay in the period.

There was no need to take it since it was just a few days before the expected period. However, now that has taken it around ?23/24th, she will bleed within 7-10 days.

Using multiple pills is contraindicated. Dont worry yet. Wait for another week for her period.

I hope this helps, please write back if you have any additional questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor